# SDR DHL2007806571

- Difficulty date: April 15, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37799782
- Condition: Cracked
- Location: Bs 702 L18l
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPT FITTING CRACKED 1.500" STA 702.875 L-18L.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-120D, SRM 51-3-1 PG 2A (TORQUE).  REFER TO JC EC-00246-001 (WO 470) FOR FITTING FABRICATION.
